Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 124083, 5 pages
http://dx.doi.org/10.1155/2013/124083
Research Article

A Competitive Two-Agent Scheduling Problem on Parallel Machines with Release Dates and Preemption

1School of Information Technology, Jiangxi Key Laboratory of Data and Knowledge Engineering, Jiangxi University of Finance and Economics, Nanchang, Jiangxi 330013, China
2School of Information Technology, Jiangxi University of Finance and Economics, Nanchang, Jiangxi 330013, China

Received 12 August 2013; Accepted 6 October 2013

Academic Editor: Yunqiang Yin

Copyright © 2013 Yawei Qi and Long Wan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yawei Qi and Long Wan, “A Competitive Two-Agent Scheduling Problem on Parallel Machines with Release Dates and Preemption,” Mathematical Problems in Engineering, vol. 2013, Article ID 124083, 5 pages, 2013. doi:10.1155/2013/124083